MathSciNet Relay Station
MathSciNet bibliographic data
MR517697 (80b:35087) 35K99
Eklund, Neil Erratum to: "Generalized super-solutions of parabolic equations'' (Trans. Amer. Math. Soc. 220 (1976), 235–242). Trans. Amer. Math. Soc. 247 (1979), 317–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement